Advertisement

Equadiff 6 pp 181-186 | Cite as

Linear perturbations of general disconjugate equations

  • W. F. Trench
Lectures Presented In Sections Section A Ordinary Differential Equations
Part of the Lecture Notes in Mathematics book series (LNM, volume 1192)

Keywords

Equation Linear Canonical Form Integrability Condition Asymptotic Theory Linear Perturbation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A.M. Fink and T. Kusano, Nonoscillation theorems for a class of perturbed disconjugate differential equations, Japan J. Math. 9 (1983), 277–291.MathSciNetzbMATHGoogle Scholar
  2. [2]
    W.F. Trench, Canonical forms and principal systems for general disconjugate equations, Trans. Amer. Math. Soc. 189 (1974), 319–327.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    W.F. Trench, Evetual disconjugacy of a linear differential equation, Proc. Amer. Math. Soc. 89 (1983), 461–466.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    W.F. Trench, Asymptotic theory of perturbed general disconjugate equations II, Hiroshima Math.J. 14 (1984), 169–187.MathSciNetzbMATHGoogle Scholar
  5. [5]
    W.F. Trench, Eventual disconjugacy of a linear differential equation, Proc. Amer. Math. Soc. 89 (1983), 461–466.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Equadiff 6 and Springer-Verlag 1986

Authors and Affiliations

  • W. F. Trench
    • 1
  1. 1.Drexel UniversityPhiladelphiaUSA

Personalised recommendations